zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An extension of the univalent condition for a family of integral operators. (English) Zbl 1163.30304
Summary: The main object of this work is to extend the univalent condition for a family of integral operators. Several other closely-related results are also considered. A number of known univalent conditions would follow upon specializing the parameters involved in our main result.

MSC:
30C45Special classes of univalent and multivalent functions
30C50Coefficient problems for univalent and multivalent functions
References:
[1]Altıntaş, O.; Irmak, H.; Owa, S.; Srivastava, H. M.: Coefficient bounds for some families of starlike and convex functions of complex order, Appl. math. Lett. 20, 1218-1222 (2007) · Zbl 1139.30005 · doi:10.1016/j.aml.2007.01.003
[2]Breaz, D.: Integral operators on spaces of univalent functions, (2004)
[3]Breaz, D.; Breaz, N.: Univalence of an integral operator, Mathematica (Cluj) 47, No. 70, 35-38 (2005) · Zbl 1100.30013
[4]Gao, C. -Y.; Yuan, S. -M.; Srivastava, H. M.: Some functional inequalities and inclusion relationships associated with certain families of integral operators, Comput. math. Appl. 49, 1787-1795 (2005) · Zbl 1085.30014 · doi:10.1016/j.camwa.2004.10.041
[5]Nehari, Z.: Conformal mapping, (1952) · Zbl 0048.31503
[6]Owa, S.; Nunokawa, M.; Saitoh, H.; Srivastava, H. M.: Close-to-convexity, starlikeness, and convexity of certain analytic functions, Appl. math. Lett. 15, 63-69 (2002) · Zbl 1038.30011 · doi:10.1016/S0893-9659(01)00094-5
[7]Ozaki, S.; Nunokawa, M.: The Schwarzian derivative and univalent functions, Proc. amer. Math. soc. 33, 392-394 (1972) · Zbl 0233.30011 · doi:10.2307/2038067
[8]Pescar, V.: A new generalization of Ahlfors’s and Becker’s criterion of univalence, Bull. malaysian math. Soc. (Ser. 2) 19, 53-54 (1996) · Zbl 0880.30020
[9]Pescar, V.: On the univalence of some integral operators, J. indian acad. Math. 27, 239-243 (2005) · Zbl 1105.30005